# SDR AALA202404226499

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N430AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10387
- Aircraft time: 12,211 hours, 3,239 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR IN FORWARD GALLEY AND FIRST ROW OF FIRST CLASS, POSSIBLY FROM OVEN. NOT DETECTABLE IN REMAINDER OF CABIN.  REPLACED FORWARD #2 COFFEE MAKER 25-35-15.
